Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 121, NWS Cheyenne, WY

July 27, 2016Sioux County, Nebraska; Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 27, 2016, 9:08 PM MDT for Sioux County, Nebraska; Goshen County, Wyoming. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2016, 9:08 PM MDT (03:08 UTC)
Expired
Jul 27, 2016, 9:45 PM MDT
In force
37 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
2.5 in
Wind
80.0 mph

Counties Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 118 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 9:20 PM MDTHAIL 1Lingle, WY
Jul 27, 9:25 PM MDTHAIL 1.5Lingle, WY
Jul 27, 9:30 PM MDTHAIL 1.754 Sw Lingle, WY
Jul 27, 9:52 PM MDTHAIL 13 S Lingle, WYVETERAN HIGHWAY SOUTH OF LINGLE HAS 2-3 INCHES OF HAIL DEPTH ON ROAD. HAIL SIZE QUARTERS TO NICKELS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 3.1 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
470 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1394 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

646 
WUUS55 KCYS 280308
SVRCYS
NEC165-WYC015-280345-
/O.NEW.KCYS.SV.W.0121.160728T0308Z-160728T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
908 PM MDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  CENTRAL GOSHEN COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 945 PM MDT

* AT 907 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF FORT LARAMIE...OR 20 MILES NORTHWEST OF TORRINGTON...MOVING
  SOUTHEAST AT 30 MPH.

  THIS IS A VERY DANGEROUS STORM. 

  HAZARD...80 MPH WIND GUSTS AND TENNIS BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED.  EXPECT
           CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  TORRINGTON...LINGLE AND HWY 85 AT DRY RAWHIDE CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4225 10452 4233 10431 4205 10405 4192 10434
TIME...MOT...LOC 0307Z 334DEG 25KT 4230 10442 

HAIL...2.50IN
WIND...80MPH
 
$$

COX
2 follow-up statements
356 
WWUS55 KCYS 280328
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
928 PM MDT WED JUL 27 2016

NEC165-WYC015-280345-
/O.CON.KCYS.SV.W.0121.000000T0000Z-160728T0345Z/
SIOUX NE-GOSHEN WY-
928 PM MDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT
FOR SOUTHWESTERN SIOUX AND CENTRAL GOSHEN COUNTIES...

AT 925 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINGLE...OR
NEAR TORRINGTON...MOVING SOUTHEAST AT 35 MPH.

THIS IS A VERY DANGEROUS STORM. LINGLE REPORTED PING PONG BALL SIZE
HAIL. 

HAZARD...80 MPH WIND GUSTS AND TENNIS BALL SIZE HAIL. THE WORST PART
         OF THE STORM WILL BE WEST OF TORRINGTON. TORRINGTON MAY
         EXPERIENCE 60 MPH WINDS AND QUARTER SIZE HAIL. FREQUENT
         LIGHTNING IS ALSO EXPECTED. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
TORRINGTON...LINGLE AND HWY 85 AT DRY RAWHIDE CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4225 10452 4233 10431 4205 10405 4192 10434
TIME...MOT...LOC 0325Z 333DEG 31KT 4211 10430 

HAIL...2.50IN
WIND...80MPH
 
$$

COX
269 
WWUS55 KCYS 280341
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
941 PM MDT WED JUL 27 2016

NEC165-WYC015-280350-
/O.EXP.KCYS.SV.W.0121.000000T0000Z-160728T0345Z/
SIOUX NE-GOSHEN WY-
941 PM MDT WED JUL 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SIOUX AND CENTRAL
GOSHEN COUNTIES WILL EXPIRE AT 945 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
THE SOUTHEAST PORTION AND GOSHEN COUNTY UNTIL 1015 PM. 

LAT...LON 4225 10452 4233 10431 4205 10405 4192 10434
TIME...MOT...LOC 0336Z 334DEG 25KT 4211 10430 

$$

COX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:37 PM MDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jul 27, 5:37 PM MDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
537 PM MDT WED JUL 27 2016

.SHORT TERM...(This evening through Friday)
Issued at 324 PM MDT Wed Jul 27 2016

Convection is starting to deepen over the Laramie Range and vicinity
this afternoon as expected, with cu starting to bubble over the Pine
Ridge and even the Cheyenne Ridge as well. Convective inhibition is
steadily waning, so expect convection to expand in coverage through
the evening as previously mentioned in the earlier update.

For tonight, a rather potent vort max will ride over the forecast
area in continued northwest flow aloft. This will combine with a
weak llvl jet and forcing along the H7 front to maintain showers and
storms overnight, especially across the northern tier of counties.
Down south across the Cheyenne Ridge, stratus may develop in moist
upslope flow. For Thursday, models continue to show a favorable
setup for severe weather across the high plains. A sfc trough,
perhaps remnant outflow boundary from tonight's convection, could
provide additional forcing in addition to the stalled boundary along
the Laramie Range. Made only slight adjustments to PoPs and weather
from the previous shift's forecast as it was in good shape for what
models continue to depict for tomorrow. All modes of severe weather
are possible, even a couple tornadoes along the sfc/outflow boundary
if it pans out.

Friday should see a more isolated coverage of convection within a
weaker overall flow pattern. Upper level energy with persistent but
weaker upslope flow should spark off afternoon showers and storms.

.LONG TERM...(Friday night through Tuesday)
Issued at 324 PM MDT Wed Jul 27 2016

Heights aloft will rise over the weekend across the region for a
drying/warming trend.  There will still be quite a bit of llvl
moisture and instability across the Panhandle to the east of the sfc
trough, however the warmer air aloft/capping will limit tstm
coverage. Highs will be back up into the mid 80s to mid 90s over
lower elevations.  Weak shortwave will move across Montana on
Monday, with a fropa during the morning.  Best chances of storms
early next week will south of the area across Colorado.  No
significant monsoonal moisture incursion is expected through Tuesday
with the midlvl subtropical ridge center located near the Four
Corners region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 516 PM MDT Wed Jul 27 2016

The main concern this evening is how long the convection will last
tonight.

Latest radar loop was showing isolated convection mainly
southeast of kcys. However, some more storms were developing north
of Torrington. This may set the stage for more convection in the
panhandle this evening. We are more confident about the KBFF and
KSNY taf sites for now based on radar trends. We will also need
to watch the convection spreading southeast from the Black Hills.
KCYS, KLAR, and KRWL should stay in the clear through much of the
evening. Another shortwave is progged to push southeast through
southeast Wyoming later this evening and overnight and may trigger
more thunderstorms after midnight.

&&

.FIRE WEATHER...
Issued at 324 PM MDT Wed Jul 27 2016

Breezy and dry conditions will prevail across the high country this
afternoon, with showers and thunderstorms developing in moist,
easterly upslope flow across the plains. Look for showers and storms
to occur through tonight. There remains a good chance for a more
scattered coverage of thunderstorms with wetting rains east of the
Laramie Range Thursday, with  isolated showers and thunderstorms
Friday and on through the weekend.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...RJM
LONG TERM...ZF
AVIATION...REC
FIRE WEATHER...RJM
Hazardous weather outlook, Jul 27, 11:16 AM MDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1116 AM MDT WED JUL 27 2016

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
281730-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
1116 AM MDT WED JUL 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL REDEVELOP OVER THE HIGH PLAINS OF SOUTHEAST
WYOMING THIS AFTERNOON AND WILL MOVE SOUTHEAST INTO WESTERN
NEBRASKA THROUGH THE EVENING. SOME THUNDERSTORMS MAY BECOME
SEVERE WITH LARGE HAIL...STRONG WINDS...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH FRIDAY EVENING.
SEVERE THUNDERSTORMS ARE POSSIBLE ON THURSDAY...ESPECIALLY ALONG
AND EAST OF THE I25 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON THROUGH THIS
EVENING.

WYZ104-105-109>115-281730-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
1116 AM MDT WED JUL 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE IN OR NEAR THE MOUNTAINS THIS
AFTERNOON. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jul 27, 7:27 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
727 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             5 S POTTER              41.15N 103.31W
07/27/2016  M1.00 INCH       CHEYENNE           NE   EMERGENCY MNGR

            HAIL NICKEL TO QUARTER SIZE COVERED THE GROUND.

&&

DDEAL
Local storm report, Jul 27, 7:30 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 E DULL CENTER         43.41N 104.94W
07/27/2016  M1.00 INCH       CONVERSE           WY   TRAINED SPOTTER

&&

DDEAL
Local storm report, Jul 27, 7:37 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
737 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     LANCE CREEK             43.02N 104.64W
07/27/2016                   NIOBRARA           WY   TRAINED SPOTTER

            SHINGLES WERE COMING OFF ROOF IN 70 MPH ESTIMATED WINDS
            THAT WAS DRIVING HAIL SLIGHTLY LARGER THAN 1 INCH IN
            DIAMETER.

&&

JG
Local storm report, Jul 27, 7:38 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
738 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             3 S KIMBALL             41.19N 103.66W
07/27/2016  M2.00 INCH       KIMBALL            NE   TRAINED SPOTTER

            ON HIGHWAY 71.

&&

DDEAL
Local storm report, Jul 27, 8:30 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
830 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             MANVILLE                42.78N 104.62W
07/27/2016  M2.50 INCH       NIOBRARA           WY   TRAINED SPOTTER

&&

DDEAL
Local storm report, Jul 27, 8:40 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
840 PM MDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             MANVILLE                42.78N 104.62W
07/27/2016  M1.50 INCH       NIOBRARA           WY   TRAINED SPOTTER

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 6:10 PM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball50 min
Jul 27, 6:26 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff25 min
Jul 27, 6:39 PM MDTTornado WarningCYSBanner, Scotts Bluff10 min
Jul 27, 6:42 PM MDTTornado WarningCYSCheyenne, Kimball33 min
Jul 27, 7:09 PM MDTSevere Thunderstorm WarningCYSCheyenne36 min
Jul 27, 9:37 PM MDTSevere Thunderstorm WarningCYSScotts Bluff38 min
Jul 27, 9:38 PM MDTSpecial Weather StatementCYSBox Butte52 min
Jul 27, 10:15 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball19 min
Jul 27, 10:31 PM MDTSevere Thunderstorm WarningCYSBanner29 min
Jul 27, 10:36 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill, Scotts Bluff21 min
Jul 27, 10:54 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball39 min
Jul 27, 11:13 PM MDTSpecial Weather StatementCYSCheyenne47 min
Jul 27, 11:30 PM MDTSevere Thunderstorm WarningCYSKimball30 min
Jul 28, 3:19 AM MDTSpecial Weather StatementCYSSioux56 min
Jul 28, 4:05 AM MDTSpecial Weather StatementCYSSioux40 min
Jul 28, 4:43 AM MDTSpecial Weather StatementCYSBox Butte62 min
Jul 28, 5:30 AM MDTSpecial Weather StatementCYSMorrill45 min
Jul 28, 8:53 AM MDTSpecial Weather StatementCYSScotts Bluff37 min
Jul 28, 9:04 AM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff, Sioux41 min
Jul 28, 9:41 AM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill, Scotts Bluff49 min
Jul 27, 6:25 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara50 min
Jul 27, 6:59 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara46 min
Jul 27, 7:37 PM MDTTornado WarningCYSNiobrara38 min
Jul 27, 8:10 PM MDTTornado WarningCYSGoshen, Niobrara50 min
Jul 27, 8:54 PM MDTTornado WarningCYSGoshen17 min
Jul 27, 10:24 PM MDTSpecial Weather StatementCYSGoshen51 min
Jul 28, 1:54 AM MDTSpecial Weather StatementCYSNiobrara66 min
Jul 28, 6:39 AM MDTSpecial Weather StatementCYSNiobrara66 min
Jul 28, 7:40 AM MDTSpecial Weather StatementCYSNiobrara50 min
Jul 28, 8:10 AM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara35 min
Jul 28, 3:26 PM MDTSpecial Weather StatementCYSCarbon49 min
Jul 28, 3:53 PM MDTSpecial Weather StatementCYSAlbany22 min
Jul 28, 4:13 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie32 min
Jul 28, 4:54 PM MDTSevere Thunderstorm WarningCYSLaramie51 min
Jul 28, 5:29 PM MDTSpecial Weather StatementCYSLaramie16 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.